# SDR AALA202501281138

- Difficulty date: January 27, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N831AA
- Make and model: Boeing 787-9
- Aircraft serial: 40652
- Aircraft time: 28,475 hours, 3,401 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L ENTRY DOOR WINDOW STUCK IN FULL DIM. 1L DOOR DIMMABLE WINDOW TESTS NML PER MM 56-31-03. UNABLE TO DUPLICATE.
